May 2018

Volume: 76, Number: 4

Table of contents

editorial

Adverse effects of anabolic androgen steroid abuse in the Netherlands: Tip of the iceberg
Adverse effects of anabolic androgen steroid abuse in the Netherlands: Tip of the iceberg

review

Home haemodialysis in the Netherlands: State of the art
A.A. Bonenkamp, M.K. van Gelder, A.C. Abrahams, F.T.J. Boereboom, T. Cornelis, A.J. Luik, A. Özyilmaz, F.M. van der Sande, A. van Eck van der Sluijs, K.G.F. Gerritsen, B.C. van Jaarsveld

original article

Classifying sepsis patients in the emergency department using SIRS, qSOFA or MEWS
S.W. van der Woude, F.F. van Doormaal, B.A. Hutten, F. J. Nellen, F. Holleman
Outpatient clinic for users of anabolic androgenic steroids: an overview
D.L. Smit, W. de Ronde
An alternative ICU staffing model: implementation of the non-physician provider
H.G. Kreeftenberg, J.T. Aarts, A. de Bie, A.J.G.H. Bindels, A.N. Roos, P.H.J. van der Voort
Familiarity of general practitioners with Q fever decreases hospitalisation risk
E. Fanoy, F. Dijkstra, W. van der Hoek, P. Schneeberger, J. van de Kassteele, A. Rietveld

case report

Pitfalls in SIADH-diagnosed hyponatraemia: Report of two cases
A.J. van Tienhoven, J.W. Buikema, J. Veenstra, E.H. van der Poest Clement
Congenital methaemoglobinaemia in a 61-year-old patient with normal haemoglobin levels
K.F. de Geus, A.A. Anas, R. Franssen, F.A.M. Duijkers, H. Bikker, G.E. Linthorst

photo quiz

Asymptomatic facial papules as a marker of genetic syndrome
A. Calleja Algarra, V. Velasco Tamariz, R. Aragón Miguel, M. Prieto Barrios, B. Pinilla Martín, R. Llamas Martín, P.L. Ortiz Romero, V. Monsálvez Honrubia
Answer to Photo Quiz: Asymptomatic facial papules as a marker of genetic syndrome

It took a torpedo to sink the Lusitania...
J. Heidt, P.M.B. van Tilburg, L.J. Bakker
Answer to Photo Quiz: It took a torpedo to sink the Lusitania...

Tongue necrosis
M.A.P. Hems, A.L.H.J. Aarnoudse, P. Douwes-Draaijer
Answer to Photo Quiz: Tongue necrosis

letter

Do not exclude glucarpidase too soon in the context of high-dose methotrexate induced nephrotoxicity
M.A. Dijkman, D.W. de Lange, I. de Vries